MAUDE Adverse Event Report: BARD ACCESS SYSTEMS FULL KIT 18G X 10 CM WITH PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS FULL KIT 18G X 10 CM WITH PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds4456 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the patient reported pain at site with flushing, so midline was removed.Upon pulling the midline out, it was stated only the hub with a very small portion of the catheter came out.Nurse was unable to visualize the catheter.Ir attempted to removed the portion of catheter but was unable.The floor placed a standard iv.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that only a portion of the catheter was removed with the hub was inconclusive since the original affected sample was not returned for investigation.Nine 18g x 10cm powerglide catheters were returned for investigation.The catheters were received in sealed packages.The catheters were removed from the kits and no damage or defects were observed on the catheters.A microscopic examination revealed that each catheter shaft was intact.A tactual investigation revealed nothing remarkable.A functional test revealed that each catheter could be removed from the needle without damage.Since the damaged catheter was not returned for investigation, the complaint was inconclusive and the cause of the reported event was undetermined.A lot history review (lhr) of reds4456 showed no other similar product complaint(s) from this lot number.

Brand Name
FULL KIT 18G X 10 CM WITH PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9459485
Report Number3006260740-2019-03833
Device Sequence Number11536016
Product Code FOZ
UDI-Device Identifier00801741140617
UDI-Public(01)00801741140617
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF218108PT
Device Lot NumberREDS4456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Event Location Hospital
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight75